# SDR QXEA2009071300524

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LT INBD FLAP HAS LIGHT CHAFE DAMAGE AT APPROX YW-117.5.  REMOVED PAINT FROM CHAFE AREA AT YW-117.5 ON LT INBD FLAP IAW SRM 51-26-10-02-01 PARA 1-5D(14) AND 5F. BLENDED CHAFE IAW SRM 57-51-30-02-01.  HFEC INSP BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01, NO CRACKS NOTED.
